# SDR 20000828SH008

- Difficulty date: June 28, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2720 · Rudder Control System
- Part: Piston
- Part number: 69356121
- Part serial: 1507
- Condition: Worn
- Location: Rudder
- Component: Rudder Pcu Assy, Boeing
- Component part number: 65C370535
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANNULAR WEAR IN CAM SEGMENT MATING/ATTACHING AREA.  POSSIBLE CAUSE, CAM SEGMENT ACTUATING BACK AND FORTH DURING OPERATION.  (X)
